Semiclassical eigenvalues of a three-dimensional Hamiltonian with one arbitrary trajectory

Kandadai N. Swamy, William L. Hase

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The semiclassical eigenvalues of a realistic three-dimensional model Hamiltonian are computed with a method proposed recently by Miller that makes use of a single arbitrary trajectory. The calculated results are compared with the earlier results obtained using the Sorbie-Handy method and are found to be in good agreement.

Original languageEnglish
Pages (from-to)248-252
Number of pages5
JournalChemical Physics Letters
Volume114
Issue number3
DOIs
StatePublished - Mar 1 1985

Fingerprint Dive into the research topics of 'Semiclassical eigenvalues of a three-dimensional Hamiltonian with one arbitrary trajectory'. Together they form a unique fingerprint.

  • Cite this